# SDR CA190409003

- Difficulty date: April 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 62,189 hours
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 2049901
- Condition: Odor
- Location: Ozone
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A DIRTY SOCK SMELL. SAID IT WAS ASSOCIATED WITH PACK 1 AND ALL BLEED SELECTED. PACK WAS THEN SELECTED OFF AND THE SMELL DISSIPATED. MOC AND FLIGHT DISPATCH WERE ADVISED. AT GATE WHEN APU BLEED SELECTED ON PACK1 ON, PACK2 OFF, STRONG DIRTY SOCK SMELL. ON APPLICATION OF T/O THRUST SMELL WAS WORSE. PACK1 SELECTED OFF, SMELL DISAPPEARED.  AS PER T/C 2-205S-00 SMELL IN CABIN INSPECTION C/O NO FAULT FOUND. OZONE AND RE-CIRCULATION FILTERS REPLACED AND PACK 1 RUN WITH APU, ENG2 AND ENG1. NO SMELL. APU AND ENGINES INSPECTED FOR EXTERNAL LEAKS AND FOR ANY INGESTION AROUND INTAKES. NIL FOUND. PACK CONSIDERED SERVICEABLE. (TC# 20190409003)
